# SDR QXEA2010041900282

- Difficulty date: April 15, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 22,134 hours, 23,064 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Mount
- Part number: TA71100035
- Condition: Missing
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETRACTION ACTUATOR MOUNT MISSING ON HYD LINE LT SIDE.  REPLACED MISSING RETRACTION ACTUATOR MOUNT AS REQUIRED.  NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
